# SDR ABXR201006050003

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF A ROUTINE CPCP INSP CARD, A FAIRING ATTACH ANGLE WAS FOUND CORRODED BEYOND LIMITS. THE CORROSION DAMAGE WAS R & R WITH AN ANGLE FABRICATED FROM 0.050" 7075 T6 IAW THE SRM. THE ITEM WAS RETURNED TO SERVICE.
